Please use this identifier to cite or link to this item:

Integral price formulas for lookback options

Authors Xu, Chenglong
Kwok, Yue Kuen
Issue Date 2005
Source Journal of Applied Mathematics, v. 2005, (2), 2005, p. 117-125
Summary We derive an integral representation of the price formulas for European options whose terminal payoff involves path-dependent lookback variable. The intricacies in the derivation procedures using the partial differential equation techniques stem from the degenerate nature of the pricing models, where the lookback state variables appear only in the auxiliary conditions but not in the governing differential equations. We also derive a parity relation between the price functions of the floating strike and fixed strike lookback options. Copyright © 2005 Hindawi Publishing Corporation.
ISSN 1110-757X
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
Files in this item:
File Description Size Format
xu_kwok.pdf 236484 B Adobe PDF